# SDR DALA2022080405365

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2349035) DURING INSPECTION FOUND FUSELAGE SKIN AT STA 727H & STRG 24RH LOWER SKIN PANEL WITH ELONGATED HOLE. MAINTENANCE REPAIRED DAMAGE PER ERA 600965-14.
